I am detoxing myself after having my mercury amalgams removed in March 2016.
I have B12 deficiency and have been injecting myself since 2014 the first 3 months with Methylcobalamin then I had changed to Hydroxocobalamin because I had mercury amalgams in my mouth.
I am detoxing my body taking care of what I eat, drinking lots of water exercising and having a positive and happy attitude.
My issue is my tremors are getting to the point that they are with me all the time, I have now this past week become very unsteady on my feet and my head feels like it has a clamp around it.
I feel that the B12 is turning the mercury into methyl mercury and is causing a real issue in my detoxing, I am getting quite concerned now about my health.
I am taking 1.7 ml of hydroxocobalamin a day and have taken this for many months.
I need the b12 but it now transpires it is slowly making me very sick.
I feel that now I may need to take DMSA to detox.
There should be a warning attached to any B12 supplement if you have any mercury fillings do not take until you have removed them, then detoxed yourself of the mercury.
It is such a predicament to be in for anyone needing B12, but we need to have this information readily available for patients so we know the complications with using B12 and having mercury amalgams.
I have had blood tests done to check on my mercury level, the first one taken a month after removal was 5.6nmol the next test was 6 months later and the result was 11.7 nmol. I am due for another blood test next week.
I need to know how to deal with this....